# SDR YENA20090226018

- Difficulty date: February 20, 2009
- Submitted: February 26, 2009
- Operation: Air carrier
- Aircraft: N535JB
- Make and model: Airbus A320-232
- Aircraft serial: 1739
- Aircraft time: 28,320 hours, 10,217 cycles
- System (JASC): 2330 · Entertainment System
- Part: Electrical Box
- Part number: LSEBUTK1400101
- Part serial: 04713
- Condition: Unknown
- Location: Cabin
- Part time: 5,520 hours, 1,944 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLT 700 - SJU-JFK - LTV TURNED OFF DUE TO A BURNING PLASTIC SMELL AROUND ROW 2 OR 3.  SMELL WENT AWAY SHORTLY AFTER TV'S TURNED OFF.  C/W TSM TASK 23-39-00-810-801.  NO VISUAL OR SMELL OF BURNING PLASTIC XEB AT 2ABC SEEMED TO BE OPERATING AT A HIGHER TEMP THAN OTHER XEB'S.  AS A PRECAUTION, REMOVED AND REPLACED XEB AT 2ABC IAW LTV MM 44-20-17.  OPS CHECK GOOD.
